Jokes Categories
Funny Pictures
Funny Videos
Greeting Cards
Funny Flash
Riddles

Add a Joke
Your Account

Free Funny Videos
Funny Videos
Fun Pictures
Very Funny Pics
The Free Site
More Links...

Contact Us
Link To Us
Email Us Jokes And Pictures
 
HOME > Female Jokes Category >
 
 
Side Effects

A woman went to her doctor for a follow-up visit after the doctor had prescribed testosterone (a male hormone) for her. She was a little worried about some of the side effects she was experiencing. ''Doctor, the hormones you've been giving me have really helped, but I'm afraid that you're giving me too much. I've started growing hair in places that I've never grown hair before.''

The doctor reassured her, ''A little hair growth is a perfectly normal side effect of testosterone. Just where has this hair appeared?''

''On my testicles, which is something else I want to talk to you about...,'' replied the lady.

 
  Printable Version  
 
 
 
 
7.57
 
 
 
Current Grade
 
Your Grade
 
 
 
Bookmark and Share

Join thousands who get daily jokes to their e-email!
 
 
 

Error performing query: Got error 28 from storage engine

More Media